To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Quantitative extensions o… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Quantitative extensions of pluricanonical forms and closed positive currents

Journal article
Authors Bo Berndtsson
Mihai Paun
Published in NAGOYA MATHEMATICAL JOURNAL
Volume 205
Pages 25-65
ISSN 0027-7630
Publication year 2012
Published at Department of Mathematical Sciences, Mathematics
Pages 25-65
Language en
Subject categories Mathematics

Abstract

We establish here several "invariance of plurigenera type" theorems for twisted pluricanonical forms and metrics of adjoint R-bundles.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?